MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp SMOKE TELE PENCIL COATED PB; Electrosurgical cutting and coagulation device and accessories

Stryker Instruments-a division of Stryker Corp SMOKE TELE PENCIL COATED PB; Electrosurgical cutting and coagulation device and accessories
Catalog Number 0703046004
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: lot number of the device is unknown - full udi is not available.
 
Event or Problem Description
It was reported that the cutting (cut) and coagulation buttons have been reversed.No further information available at this time.

Brand Name
SMOKE TELE PENCIL COATED PB
Common Device Name
Electrosurgical cutting and coagulation device and accessories
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Ireland
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
+353()214532900
MDR Report Key24894959
Report Number3015967359-2026-00237
Device Sequence Number9239100
Product Code GEI
UDI-Device Identifier07613327466331
UDI-Public(01)07613327466331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0703046004
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/14/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer06/10/2026
08/05/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date06/10/2026
08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown